Toggle Main Menu Toggle Search

Open Access padlockePrints

Problems on the realization of functions

Lookup NU author(s): Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Ball JA, Young NJ

Publication type: Article

Publication status: Published

Journal: Fields Institute Communications

Year: 2000

Volume: 25

Pages: 179-185

ISSN (print): 1069-5265

Publisher: American Mathematical Society